# SDR 96ZZZX2772

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45166
- Make and model: Cessna 150
- Aircraft serial: 15076764
- System (JASC): 7602 · Mixture Control
- Part: Mixture Control
- Part number: S17771
- Condition: Broken
- Location: Shroud
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT HAD TO MAKE EMERGENCY LANDING AND WAS BARELY ABLE TO MAKE IT DUE TO ENGINE BARELY RUNNING AND INTERMITTENTLY QUITTING ENTIRELY.  INSPECTION FOUND MIXTURE CONTROL WIRE BROKEN WHERE IT EXITS CONTROL SHROUD TO ATTACH TO MIXTURE.  CAUSE WAS FROM NORMAL WEAR AND FATIGUE.  SUBMITTER SUGGESTS CLOSER INSPECTION OF ACTUAL CONTROL WIRE FOR WEAR AGAINST SHROUD AT REGULAR MAINTENANCE INTERVALS.
